Okounkov bodies associated to pseudoeffective divisors

Cited 2 time in webofscience Cited 0 time in scopus
  • Hit : 42
  • Download : 0
DC FieldValueLanguage
dc.contributor.authorChoi, Sung Rakko
dc.contributor.authorHyun, Yoonsukko
dc.contributor.authorPark, Jinhyungko
dc.contributor.authorWon, Joonyeongko
dc.date.accessioned2022-04-16T06:42:12Z-
dc.date.available2022-04-16T06:42:12Z-
dc.date.created2022-03-06-
dc.date.created2022-03-06-
dc.date.issued2018-04-
dc.identifier.citationJOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, v.97, pp.170 - 195-
dc.identifier.issn0024-6107-
dc.identifier.urihttp://hdl.handle.net/10203/295163-
dc.description.abstractAn Okounkov body is a convex subset in Euclidean space associated to a big divisor on a smooth projective variety with respect to an admissible flag. In this paper, we introduce two convex bodies associated to pseudoeffective divisors, called the valuative Okounkov bodies and the limiting Okounkov bodies, and show that these convex bodies reflect the asymptotic properties of pseudoeffective divisors as in the case with big divisors. Our results extend the works of Lazarsfeld-Mustata and Kaveh-Khovanskii. For this purpose, we define and study special subvarieties, called the Nakayama subvarieties and the positive volume subvarieties, associated to pseudoeffective divisors.-
dc.languageEnglish-
dc.publisherWILEY-
dc.titleOkounkov bodies associated to pseudoeffective divisors-
dc.typeArticle-
dc.identifier.wosid000440183400004-
dc.identifier.scopusid2-s2.0-85041726342-
dc.type.rimsART-
dc.citation.volume97-
dc.citation.beginningpage170-
dc.citation.endingpage195-
dc.citation.publicationnameJOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES-
dc.identifier.doi10.1112/jlms.12107-
dc.contributor.localauthorPark, Jinhyung-
dc.contributor.nonIdAuthorChoi, Sung Rak-
dc.contributor.nonIdAuthorHyun, Yoonsuk-
dc.contributor.nonIdAuthorWon, Joonyeong-
dc.description.isOpenAccessN-
dc.type.journalArticleArticle-
dc.subject.keywordPlusBASE LOCI-
dc.subject.keywordPlusRESTRICTED VOLUMES-
dc.subject.keywordPlusKODAIRA DIMENSION-
dc.subject.keywordPlusLINEAR SERIES-
dc.subject.keywordPlusMULTIPLICITIES-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 2 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0